Journal of Symbolic Logic 59 (3):1096-1104 (1994)

Authors
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275930
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 55,899
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Smooth Categories and Global □.Ronald B. Jensen & Martin Zeman - 2000 - Annals of Pure and Applied Logic 102 (1-2):101-138.
A Simpler Proof of Jensen's Coding Theorem.Sy D. Friedman - 1994 - Annals of Pure and Applied Logic 70 (1):1-16.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-02

Total views
14 ( #676,014 of 2,401,863 )

Recent downloads (6 months)
1 ( #552,092 of 2,401,863 )

How can I increase my downloads?

Downloads

My notes